# SDR AALA202206066412

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737
- Aircraft serial: 31129
- Aircraft time: 32,059 hours, 13,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR STICKS. LUBRICATED LAVATORY DOOR AND RAILS PER AMM 20-30-21.
